RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2007, том 19, выпуск 4, страницы 146–173 (Mi aa132)  

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

Статьи

Operator-valued bergman inner functions as transfer functions

A. Olofsson

Stockholm, Sweden

Аннотация: An explicit construction characterizing the operator-valued Bergman inner functions is given for a class of vector-valued standard weighted Bergman spaces in the unit disk. These operator-valued Bergman inner functions act as contractive multipliers from the Hardy space into the associated Bergman space, and they have a natural interpretation as transfer functions for a related class of discrete time linear systems. This points to a new interaction between the fields of invariant subspace theory and mathematical systems theory.

Ключевые слова: Bergman inner function, transfer function, $n$-hypercontraction, wandering subspace, standard weighted Bergman space, discrete time linear system.

Полный текст: PDF файл (248 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2008, 19:4, 603–623

Реферативные базы данных:

MSC: Primary 47A48; Secondary 47A15
Поступила в редакцию: 04.09.2006
Язык публикации: английский

Образец цитирования: A. Olofsson, “Operator-valued bergman inner functions as transfer functions”, Алгебра и анализ, 19:4 (2007), 146–173; St. Petersburg Math. J., 19:4 (2008), 603–623

Цитирование в формате AMSBIB
\RBibitem{Olo07}
\by A.~Olofsson
\paper Operator-valued bergman inner functions as transfer functions
\jour Алгебра и анализ
\yr 2007
\vol 19
\issue 4
\pages 146--173
\mathnet{http://mi.mathnet.ru/aa132}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2381937}
\zmath{https://zbmath.org/?q=an:1218.47022}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 4
\pages 603--623
\crossref{https://doi.org/1090/S1061-0022-08-01013-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653400007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa132
  • http://mi.mathnet.ru/rus/aa/v19/i4/p146

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Olofsson A., “An expansive multiplier property for operator-valued Bergman inner functions”, Math. Nachr., 282:10 (2009), 1451–1460  crossref  mathscinet  zmath  isi
    2. Ball J.A., Bolotnikov V., “Weighted Bergman Spaces: Shift-Invariant Subspaces and Input/State/Output Linear Systems”, Integr. Equ. Oper. Theory, 76:3 (2013), 301–356  crossref  mathscinet  zmath  isi
    3. Olofsson A., Wennman A., “An Operator Inequality for Weighted Bergman Shift Operators”, Rev. Mat. Iberoam., 29:3 (2013), 789–808  crossref  mathscinet  zmath  isi
    4. Olofsson A., “Parts of Adjoint Weighted Shifts”, J. Operat. Theor., 74:2 (2015), 249–280  crossref  mathscinet  zmath  isi
    5. Ball J.A. Bolotnikov V., “on the Expansive Property of Inner Functions in Weighted Hardy Spaces”, Complex Analysis and Dynamical Systems Vi, Pt 2: Complex Analysis, Quasiconformal Mappings, Complex Dynamics, Contemporary Mathematics, 667, ed. Agranovsky M. BenArtzi M. Galloway G. Karp L. Khavinson D. Reich S. Weinstein G. Zalcman L., Amer Mathematical Soc, 2016, 47–61  crossref  zmath  isi
    6. Bhattacharjee M., Eschmeier J., Keshari D.K., Sarkar J., “Dilations, Wandering Subspaces, and Inner Functions”, Linear Alg. Appl., 523 (2017), 263–280  crossref  mathscinet  zmath  isi  scopus
    7. Eschmeier J., “Bergman Inner Functions and M-Hypercontractions”, J. Funct. Anal., 275:1 (2018), 73–102  crossref  mathscinet  zmath  isi
    8. Popescu G., “Invariant Subspaces and Operator Model Theory on Noncommutative Varieties”, Math. Ann., 372:1-2 (2018), 611–650  crossref  mathscinet  zmath  isi  scopus
    9. Popescu G., “Noncommutative Hyperballs, Wandering Subspaces, and Inner Functions”, J. Funct. Anal., 276:11 (2019), 3406–3440  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:455
    Полный текст:79
    Литература:29
    Первая стр.:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020